MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED
Catalog Number 823113
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported: a patient of unspecified age and gender who had shunt malfunction during the use of chpv shunt (id 823113) for an unreported indication.Not reported: product lot number, patient's medical history, concurrent condition, family history, drug allergies, past medication, concomitant medication and co-suspect medications.On an unknown date, chpv shunt was not working on ot (operating table) table, and the hospital returned the product.At the time of the reporting, the outcome of the event was unknown.Physician comments: "this case was assessed as serious due to other medically important condition." as reported: "this is a serious case regarding a patient of unspecified age and gender who had shunt malfunction during the use of chpv shunt (codman hakim programmable valve) medical device for an unreported indication.The causality with respect to the suspect drug was considered not assessable for shunt malfunction based on the nature of the event, and owing to lack of information regarding patient's identifiers (age, gender, ethnicity), therapy indication, event onset date, any adverse clinical event due to device malfunction, concurrent medical condition, co-suspect and concomitant medication, relevant lab data and complete medical history to assess the causality.There was a technical error in the shunt and programming was not possible and csf not draining.Not working on ot table and the hospital returned the product." no additional information has been received after several attempts.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The hakim valve (id 823113) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to biological debris and protein build up interfering with the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
This follow-up is to provide a correction in the initial report: us regulatory awareness date (g3) was sent with date 03/11/2025.The correct date is 02/11/2025.

Brand Name
MICRO CHPV W RICKHAM UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21515009
Report Number3013886523-2025-00047
Device Sequence Number4591117
Product Code JXG
UDI-Device Identifier10381780519164
UDI-Public(01)10381780519164
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer07/11/2025
08/28/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date07/31/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown